# SDR MASA200602627

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 9,723 hours, 7,381 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2799 LAS.  ABORTED TAKEOFF DUE TO X-FLOW CAUTION MSG ON GROUND AT TAKEOFF ROLL.  SYSTEM WAS RESET AND FAULT WAS CLEARED, NO FURTHER ACTION WAS REQUIRED.
